# SDR YENA201706270534

- Difficulty date: June 27, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 3228
- Aircraft time: 39,303 hours, 13,937 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Locked
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS LOCKED, ALIGNMENT FAULT ECAM DURING CONFIGURATION FOR APPROACH.   PERFORMED RIGGING OF FLAP DRIVE MOTORS NR  2,3,4 RT WING,  PERFORMED ADJUSTMENT OF BOTH LT & RT FLAP INTERCONNECT STRUTS. PERFORMED ADJUSTMENT OF RT APPU TO ZERO IAW AMM 27-51-00-820-001-A. ADJUSTED STRUT INTERCONNECT IAW MM 27-51-44-941-063-A. R & R IPPU IAW AMM 27-55-11. ADJUSTED FLAP TRACK NR 3, RT WING IAW AMM 27-54-00-820-053-A.  RIG CHECKED OK.
